Undiagnosed Symptoms Community
Pubic Hair, changed color
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Pubic Hair, changed color

Hello Dr.

This might seem like a prank, but it isn't, over the last few weeks the color of my pubic hair (base of  penis, side of scrotum) has changed from dark brown/black to dirty blond.

I first noticed it 2-3 weeks ago, about a week after I started using an SSRI, I stopped the medication the same day. I hoped the color would disappear but instead it now affects a larger area.

I'm seventeen-year-old, nothing in my diet or lifestyle has changed, and I've have never had unprotected sex. It's not anything i can wash off, it also effects the bottom of the hair more than the top, I tried searching on the internet but didn't find anything relevant.

Is this serious?

Thank you.
Related Discussions
  • hair loss?? (4 replies):
    I was in the hospital last November for a bad ulcerative...[more]
  • hair (5 replies):
    Basically I finished my 6 month course of roaccutane abo...[more]
  • Headaches and hair loss (7 replies):
    For the past 3 months or so I have been have more freque...[more]
  • hair loss (3 replies):
    Over the past 2 weeks I've noticed my hair has been thin...[more]
  • Embarasssed (3 replies):
    A while ago I shaved some hair off of the skin around my...[more]
1 Comment
Blank
Avatar_n_tn
This is not serious.  People's hair color, especially during puberty, often changes.  It could just be a normal hormonal change effecting the color, could be from sunbathing naked or swimming in the ocean in scrimpy shorts or suit then drying in the sunshine, too much chlorine in the pool, using antibiotic soaps, or if you use a detergent with bleach and it isn't rinsing completely out of the clothing. If the changes are from hormones, you may grow in a lighter color on your head or beard.  Don't worry if it doesn't.  People will often grow hair of different colors, like brown or blond hair on the head and body then a red beard, or blond hair on the head and black hair on the legs and arms. Black or brown hair on the head and blond hair on the body.  Sometimes the eyebrows are a different color, too.  This isn't anything to really worry about.  This is not a side effect of using SSRIs.  hope this helps
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top General Health Answerers
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586_tn?1284669764
Blank
caregiver222
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ